Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at May 17, 2012, 12:13 PM EDT for Anson County, North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2012, 12:13 PM EDT (16:13 UTC)
- Expired
- May 17, 2012, 12:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Raleigh, NC
County Anson County, NC
The radar
The Columbia radar (KCAE), 146 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 4.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1894 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
680 WWUS82 KRAH 171613 SPSRAH SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1213 PM EDT THU MAY 17 2012 NCZ083-084-171645- ANSON-RICHMOND- 1213 PM EDT THU MAY 17 2012 ...STRONG THUNDERSTORMS OVER ANSON COUNTY... AT 1212 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MORVEN...OR ABOUT 10 MILES NORTH OF CHERAW...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...MCFARLAN. OTHER STRONG STORMS WERE DEVELOPING EAST AND SOUTH OF WADESBORO. HAZARDS INCLUDE... HALF INCH DIAMETER SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. HEAVY RAINFALL AND MINOR FLOODING. IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A VEHICLE PROVIDES SAFETY FROM LIGHTNING. THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID HYDROPLANING. && LAT...LON 3498 8007 3487 7978 3480 7982 3481 8032 TIME...MOT...LOC 1612Z 033DEG 10KT 3483 7994 $$ WSS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at May 17, 10:40 AM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 17, 10:40 AM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1040 AM EDT THU MAY 17 2012 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE NORTH AND CROSS CENTRAL NORTH CAROLINA TODAY. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT WHILE AN AREA OF LOW PRESSURE WILL DEVELOP ALONG THE CAROLINA COAST. THIS WILL RESULT IN A SEASONABLY COOL NORTHEAST FLOW ACROSS OUR AREA THROUGH SUNDAY. && .NEAR TERM /THROUGH FRIDAY/... AS OF 1040 AM THURSDAY... MAIN ADJUSTMENT TO THE NEAR TERM FORECAST WAS TO INCREASE POPS THIS AFTERNOON ACROSS THE FAR SOUTH-SE AND TO RAISE MAX TEMPS A COUPLE OF DEGREES. MODERATE LOW LEVEL INSTABILITY PROJECTED THIS AFTERNOON ACROSS THE SOUTHERN COUNTIES WHERE LOW LEVEL MOISTURE (DEWPOINTS IN THE LOW-MID 60S) PLENTIFUL AND LINGERING POSITIVE-TILT TROUGH AXIS EXTENDS SW-NE FROM THE COASTAL PLAIN INTO THE SOUTHERN PIEDMONT. EXPECT FEW TO SCATTERED SHOWERS AND T-STORMS TO DEVELOP ALONG THIS TROUGH AXIS THIS AFTERNOON WITH THE GREATEST COVERAGE EXPECTED ALONG SOUTHEAST OF A FAY-GSB LINE AS AIR MASS EXPECTED TO HAVE BETTER INSTABILITY AND DEEPER MOISTURE. FARTHER NORTH...SURFACE COLD FRONT SLIDING SWD (FROPA AT RDU NOTED AROUND 10 AM). THIS SURFACE BOUNDARY EXPECTED TO BE IN THE SOUTHERN AND WESTERN COUNTIES THIS AFTERNOON...SUPPLYING A TRIGGER FOR CONVECTIVE INITIATION IN ADDITION TO INSOLATION. HAVE INCREASED POP TO 40 PERCENT IN THE FAR SE WHERE THE SEABREEZE (OR OUTFLOW FROM SEABREEZE CONVECTION) SHOULD ENHANCE CONVECTIVE COVERAGE...WITH POPS TAPERING TO LESS THAN A 15 PERCENT CHANCE MAINLY NORTH OF HIGHWAY 64. CONVECTIVE PARAMETERS SUGGEST AIR MASS SUPPORTIVE OF T-STORM DEVELOPMENT THOUGH SEVERE PARAMETERS MARGINAL AT BEST. PRESENT INDICATIONS ARE THAT HAIL MAY BE THE PRIMARY WEATHER HAZARD FOLLOWED BY STRONG/DAMAGING WIND GUSTS. STEERING WINDS ALOFT WEAKER IN THE WEST VERSUS THE EAST. THUS ANY HEAVY SHOWERS/STORMS THAT DEVELOP WEST OF HIGHWAY 1 MAY DEPOSIT A GOOD AMOUNT OF RAIN IN A FEW SPOTS. TEMPS HAVE WARMED WELL INTO THE MID 70S MOST LOCALES AT 9 AM SUN TIME. APPEARS DECENT PUSH OF COOLER DRIER AIR WILL NOT OCCUR UNTIL THIS EVENING OR OVERNIGHT WITH THE PASSAGE OF THE 850MB TROUGH. WITH MOSTLY-PARTLY SUNNY SKIES EXPECTED...AFTERNOON TEMPS IN THE 80-85 DEGREE RANGE MORE LIKELY WITH MID 80S AS FAR NORTH AS THE TRIANGLE. THUS HAVE RAISED MAX TEMPS A COUPLE OF DEGREES FROM THE PREVIOUS FORECAST. -WSS TONIGHT: THE COOLER AND NOTICEABLY DRIER AIR...WITH TEMPERATURES AND DEWPOINTS IN THE 50S AND EVEN SOME 40S DEWPOINTS POSSIBLE ACROSS THE NORTH...WILL ARRIVE WITH THE H85 FRONT TONIGHT. MID AND UPPER LEVEL MOISTURE WILL KEEP SKIES PARTLY CLOUDY...TO MOSTLY SO IN THE EAST... WHERE THE UPPER LEVEL FLOW WILL MAINTAIN A MORE SOUTHWESTERLY COMPONENT ON THE EASTERN FRINGE OF THE MID-UPPER LOW. LOWS GENERALLY IN THE LOWER TO MIDDLE 50S. FRIDAY: SHOWERS WILL LIKELY FORM OR BE ONGOING ALONG THE NORTH CAROLINA COAST...IN ASSOCIATION WITH THE AFOREMENTIONED MID-UPPER LOW AS IT WOBBLES NORTHEASTWARD; AND THESE WOULD BE DIRECTED IN EAST NORTHEASTERLY 0-6 KM STEERING WINDS INTO THE FAR EASTERN NORTH CAROLINA COASTAL PLAIN. HAVE ACCORDINGLY INTRODUCED A SMALL CHANCE OF SPRINKLES THERE...BUT THE FARTHER SOUTHWESTWARD THEY ARE STEERED...THE MORE HOSTILE (DRY/STABLE) ENVIRONMENT THEY WOULD ENCOUNTER OVER CENTRAL NC..AS SUCH...THE FORECAST SHOULD REMAIN DRY ROUGHLY WEST OF INTERSTATE 95. MUCH LIKE TONIGHT...MID AND HIGH LEVEL CLOUD COVER WILL REMAIN OVER THE EASTERN PORTIONS OF THE RAH CWFA...WITH THINNER/DIMINISHED COVERAGE...TO PARTLY OR EVEN MOSTLY SUNNY OVER THE WESTERN PIEDMONT. COOLER IN CONTINUED NORTHEASTERLY LOW LEVEL FLOW...WITH HIGHS OF 73 TO 79 DEGREES EXPECTED. -MWS && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... AS OF 235 AM... SURFACE HIGH PRESSURE OFF THE NEW ENGLAND COAST IS FORECAST TO BE NOSING INLAND AND SOUTHWEST INTO THE CAROLINAS FRIDAY EVENING. A TROUGH WILL BE LOCATED OFFSHORE WITH PERHAPS A COUPLE OF CLOSED CIRCULATIONS OF UNCERTAIN LOCATION AND STRENGTH. CONTINUE TO BELIEVE THE ECMWF IS MUCH TOO AGGRESSIVE IN SPREADING PRECIPITATION INLAND WITH THIS PATTERN. WITHOUT SIGNIFICANT UPPER LEVEL SUPPORT (WHICH SOME MODELS INDEED HAVE) WOULD EXPECT OFFSHORE SURFACE LOWS OR TROUGH TO REMAIN IN THE VICINITY OF THE GULF STREAM. THE CURRENT FORECAST IS DRY UNTIL A SLIGHT RAIN CHANCE LATE SUNDAY INTO SUNDAY NIGHT AND IS RETAINED... THOUGH NOT READY TO CONCEDE EVEN THIS SMALL RAIN CHANCE WILL VERIFY. WITH AN UPPER LEVEL LOW OVER THE SOUTHEAST THROUGH THIS PERIOD... EXPECTING PARTLY TO MOSTLY CLOUDY SKIES... WITH CLOUDS BELOW 10000 FEET DEPENDENT ON HOW CLOSE TO SHORE THE SURFACE TROUGH IS LOCATED. NORTHEAST FLOW AROUND THE LOW LEVEL HIGH WILL DOMINATE THE CAROLINAS AND LOW LEVEL THICKNESSES ARE FORECAST TO BE BELOW NORMAL. AFTERNOON HIGH TEMPERATURES MID 70S TO LOWER 80S. LOW TEMPERATURES MOSTLY MID 50S UNLESS CLOUDS BELOW 10000 FEET BECOME MORE SUBSTANTIAL THAN EXPECTED. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... AS OF 300 AM... THERE IS A GROWING MODEL CONSENSUS IN HAVING A BROAD UPPER LEVEL TROUGH OVER THE EAST COAST WITH AN APPROACHING MIDWEST WAVE BECOMING THE DOMINATE FEATURE OVER THE MID MISSISSIPPI VALLEY BY TUESDAY. MOST MODELS HAVE A SURFACE CIRCULATION OFF THE MARYLAND COAST RETROGRADING AND BEING ABSORBED BY THE ADVANCING MIDWEST PATTERN. WITH THE MIDWEST WAVE INITIALLY STALLING... THEN LIFTING NORTHEAST WEDNESDAY... LOW LEVEL WINDS AND DYNAMICS OVER NORTH CAROLINA WILL BE WEAK. SLIGHT RAIN CHANCES DURING THIS PERIOD... MAINLY AFTERNOONS. A SHIFT TO SOUTHWEST WINDS NEAR THE SURFACE BRING A BIT MORE INSTABILITY TO CENTRAL NORTH CAROLINA... SHIFTING THE CHARACTER OF PRECIPITATION FROM SHOWERS MONDAY TO A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL BE ON THE RISE WITH THE ABOVE MENTIONED SHIFT IN THE WINDS. AFTERNOON HIGH TEMPERATURES MID 70S TO NEAR 80 MONDAY RISING TO LOW TO MID 80S WEDNESDAY. LOW TEMPERATURES IN THE LOW TO MID 60S. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... AS OF 740 AM THURSDAY... MORNING STRATUS AND FOG AT KFAY AND KRWI WILL GRADUALLY LIFT AND DISPERSE THROUGH 14Z. THERE MAY THEN BE A PERIOD OF SCT TO BKN MFVR RANGE CLOUDS AS THE LOW STRATUS AND FOG MOISTURE RISES AND FORMS INTO CUMULUS CLOUD BASES THROUGH 16Z; AND SOME OF THESE CUMULUS CLOUD BASES MAY PRODUCE MVFR CEILINGS AROUND 3000 FEET INTO THE AFTERNOON...MAINLY AT KFAY. DESPITE THE PASSAGE OF A COLD FRONT FROM NEAR THE VA BORDER AT 1130Z AND THE CONSEQUENT POST-FRONTAL NORTHEASTERLY LOW LEVEL FLOW DEVELOPMENT...THE COMBINATION OF A MID-UPPER LEVEL LOW OVER THE SOUTHEAST STATES AND RESIDUALLY MOIST LOW LEVELS IN THE WAKE OF THE FRONT...MAY SUPPORT A SHOWER OR THUNDERSTORM AROUND KFAY THROUGHOUT THE DAY. ANY STRONG CONVECTION SHOULD REMAIN TO THE SOUTH AND WEST OF CENTRAL NORTH CAROLINA... HOWEVER...IN CLOSER PROXIMITY TO THE SURFACE FRONT AND AXIS OF MAXIMUM INSTABILITY. THE NORTHEASTERLY LOW LEVEL WINDS MAY GUST AT TIMES INTO THE MID TO UPPER TEENS KTS THROUGH EARLY AFTERNOON...BEFORE SUBSIDING BUT LIKELY HOLDING IN THE 5-10 KT RANGE OVERNIGHT. THE CONTINUED NORTHEASTERLY...MARITIME LOW LEVEL FLOW MAY ALSO ADVECT MVFR RANGE CEILINGS ACROSS THE KRWI AND KFAY VICINITIES OVERNIGHT. GIVEN ONLY A LOW CONFIDENCE OF WHERE THE WESTERN EDGE OF THIS MARINE STRATUS WILL SET UP...HAVE INCLUDED ONLY SCATTERED MVFR RANGE CLOUD BASES IN THOSE TAFS AT THIS TIME. OUTLOOK: THE AFOREMENTIONED MID-UPPER LEVEL LOW WILL DRIFT UP THE COAST OF THE CAROLINAS THROUGH THE WEEKEND...BUT ANY ASSOCIATED SUB-VFR CONDITIONS ARE EXPECTED AT THIS TIME TO HOLD JUST TO THE EAST OF CENTRAL NORTH CAROLINA TAF SITES...OR PERHAPS GLANCE KRWI AND/OR KFAY BY LATE SATURDAY NIGHT INTO SUNDAY. PREDOMINATELY VFR CONDITIONS ARE OTHERWISE EXPECTED. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...WSS/MWS SHORT TERM...99 LONG TERM...99 AVIATION...MWS
Hazardous weather outlook, May 17, 9:07 AM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 907 AM EDT THU MAY 17 2012 NCZ021>023-038>040-042-073>078-083>086-088-089-180930- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-CHATHAM-JOHNSTON-STANLY- MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- 907 AM EDT THU MAY 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON THROUGH SUNSET. THE PRIMARY WEATHER HAZARDS WILL BE STRONG TO DAMAGING WIND GUSTS AND HAIL TO THE SIZE OF NICKELS OR QUARTERS. IN ADDITION...THE STORMS WILL BE SLOW MOVING. THUS LOCALLY EXCESSIVE RAINFALL MAY LEAD TO MINOR FLOODING OF STREETS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. NCZ007>011-024>028-041-043-180930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-WAKE-WILSON- 907 AM EDT THU MAY 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 17, 9:26 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
926 AM EDT THU MAY 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD 4 NW BATTLEBORO 36.09N 77.79W
05/16/2012 NASH NC DEPT OF HIGHWAYS
SIX INCHES OF WATER ON WATSON SEED FARM RD.
&&
EVENT NUMBER RAH1200250
MCLAMBSpecial weather statement, May 17, 11:58 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1158 AM EDT THU MAY 17 2012
NCZ073>075-077-083>086-088-089-171730-
ANSON-CUMBERLAND-HARNETT-HOKE-MONTGOMERY-MOORE-RICHMOND-SAMPSON-
SCOTLAND-STANLY-
1158 AM EDT THU MAY 17 2012
...ISOLATED STRONG THUNDERSTORMS WILL MOVE ACROSS SECTIONS OF THE
SOUTHERN PIEDMONT AND SANDHILLS THROUGH 130 PM EDT...
AT 1155 AM EDT...DOPPLER RADAR INDICATED ISOLATED STRONG
THUNDERSTORMS OVER FAYETTEVILLE AND TO THE SOUTH OF RAEFORD
...MOVING SOUTHWEST AT 20 MPH. ADDITIONAL STRONG STORMS ARE LIKELY
TO DEVELOP THROUGH 1 PM EDT.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BONNIE DOONE...HOPE
MILLS...ANTIOCH....WAGRAM...MCFARLAN...LAUREL
HILL...LAURINBURG...FAYETTEVILLE AIRPORT.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM
YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY.
&&
LAT...LON 3480 7968 3481 8029 3533 8012 3523 7855
3500 7826 3480 7839 3480 7845 3485 7850
3483 7890 3488 7893 3495 7903 3483 7920
3483 7934 3477 7933 3463 7947
TIME...MOT...LOC 1555Z 049DEG 19KT 3505 7887
WSSSpecial weather statement, May 17, 12:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1213 PM EDT THU MAY 17 2012 NCZ083-084-171645- ANSON-RICHMOND- 1213 PM EDT THU MAY 17 2012 ...STRONG THUNDERSTORMS OVER ANSON COUNTY... AT 1212 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MORVEN...OR ABOUT 10 MILES NORTH OF CHERAW...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...MCFARLAN. OTHER STRONG STORMS WERE DEVELOPING EAST AND SOUTH OF WADESBORO. HAZARDS INCLUDE... HALF INCH DIAMETER SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. HEAVY RAINFALL AND MINOR FLOODING. IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A VEHICLE PROVIDES SAFETY FROM LIGHTNING. THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID HYDROPLANING. && LAT...LON 3498 8007 3487 7978 3480 7982 3481 8032 TIME...MOT...LOC 1612Z 033DEG 10KT 3483 7994 WSS
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:04 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash | 3 hr |
| May 16, 9:11 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash | 2 hr |
| May 17, 6:48 AM EDT | Dense Fog Advisory | RAH | Edgecombe, Halifax, Johnston, Nash, Sampson, Wayne and 1 more | 2 hr |
| May 17, 11:58 AM EDT | Special Weather Statement | RAH | Anson, Cumberland, Hoke, Richmond, Sampson, Scotland | 92 min |
| May 17, 1:20 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 70 min |
| May 17, 1:54 PM EDT | Special Weather Statement | RAH | Richmond | 51 min |
| May 17, 1:58 PM EDT | Special Weather Statement | RAH | Nash | 62 min |
| May 17, 2:00 PM EDT | Areal Flood Advisory | RAH | Hoke, Moore, Richmond, Scotland | 57 min |
| May 17, 2:02 PM EDT | Special Weather Statement | RAH | Wake | 58 min |
| May 17, 2:48 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 57 min |
| May 17, 2:56 PM EDT | Special Weather Statement | RAH | Halifax, Nash | 64 min |
| May 17, 4:32 PM EDT | Special Weather Statement | RAH | Wake | 58 min |
| May 17, 4:54 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett | 66 min |
| May 17, 5:12 PM EDT | Special Weather Statement | RAH | Montgomery | 63 min |
| May 17, 6:33 PM EDT | Special Weather Statement | RAH | Cumberland | 57 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.